# SDR ZIAA961108

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Cracked
- Location: Keel Fs 920
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCH - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED FUSELAGE KEEL VERT SUPPORT CRACKED.  REPAIRED IAW SRM 51-1-8 AND 51-1-120D.  (X)
